# SDR 05FDEA01244

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK NR 8 WEAR IS BEYOND ALLOWABLE LIMITS PER A310-200 SRM 57-40-00 TABLE 101 AND FIGURE 108 AND REQUIRES REPLACEMENT PER NOTE ON EA 6-5740-49974A.  REMOVED AND REPLACED SLAT TRACK AND BUSHINGS IAW A310-200 AMM 27-80-14-4 AND COMPLIED WITH EA 6-5750-88829, OPS CHECK GOOD IAW A310-200 AMM 27-80-00-05.
